# SDR FDEA202109222353

- Difficulty date: September 22, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AIJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE LEFT HAND   FORWARD FLANGE OF UPPER SECTION REAR SPAR CAP AT LOWER VERTICAL STABILIZER ,   NUMBER 4 BANJO FITTING STATION Y = 2164 , FOUND 01 EACH CRACK INDICATION BETWEEN   THE LOWEST TWO FASTENERS. LOWER VERTICAL STABILIZER NUMBER 4 BANJO FITTING STATION Y = 2164 01 EACH CRACKED   BETWEEN THE LOWEST TWO FASTENERS ON LEFT HAND FORWARD FLANGE OF UPPER   SECTION TRIMMED AS PER SRM 55-30-02-2R FIGURE 201 REPAIR 5 AND REPAIR CARRIED OUT   AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. TO CARRIED OUT INITIAL INSPECTION AT 5400 FLIGHT CYCLES AND REPETITIVE   INSPECTION AT EVERY 2700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE 203 REPAIR 5   REQUIREMENTS. INSPECTION METHOD BY ULTRASONIC AND HIGH FREQUENCY EDDY   CURRENT PER SN10550000.
